# SDR CALA2021111502097

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fr20-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6040), FWD PASSENGER CABIN FLOOR, MAIN STRUCTURE, BTW FR20-FR24 AT Y-1292, SEAT TRACK WITH CORROSION. DOT 88-001.() DAMAGE FOUND WITHOUT OF LIMITS IAW A319 SRM 53-00-15-283-001, RE PLACED PER NEW FLOOR BEAM P/N: D5311278220201 BATCH 0003778671, INSTALLED IAW A319 SRM 51-42-11. EMP# V934580 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0016817.
